# SDR DL764080118

- Difficulty date: January 25, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 26,585 hours, 8,167 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUEL PUMP LIGHT AND MSG ON AFTER PUSHBACK.  PER DISPATCHER NEEDED MORE FUEL IN ORDER TO DISPATCH WITH MEL APPLIED.  RETURNED TO BLOCK FOR FUEL.  MX PLACED PUMP ON MCO PER MEL 28-22-01A.  SECURED C/B.
